View Full Version : Still shedding

03-28-2011, 01:12 PM
I recently switched from Propecia to Avodart after using it for 1 year, and I am still shedding hairs. Not sure if this is part of the process and the hairs that I am shedding will regrow (hopefully thicker), and whether this is just part of the cycle. Anyone know the answer??? It would be very much appreciated.

03-28-2011, 03:24 PM
Unfortunately, hair loss medication affects everyone differently so what might work for one will not work for another. However, with that said, let me tell you about my experience with Avodart. I had good success with Propecia in that my hair loss was being maintained. No regrowth but the rate of hair loss was drastically halted. Got sort of greedy then. Avodart seemed like the pot of gold at the end of the rainbow. Biggest mistake of my hair problem woes when I switched over to it. The shed returned and never stopped. It usually is recommended to stick with the program for 3 to 6 months to give the medication a chance to work. Despite the drastic hair shedding, I continued to use Avodart for one entire year. The shedding never stopped. I finally came to my senses and stopped taking it. I'm now back on Propecia. The shedding has stopped but not before my hair took a beating. How will Avodart work for you? No one can say. I'd suggest trying it for 3 months and if the shedding doesn't stop, you might want to discontinue its usage. How did Propecia work for you? Whether you're using Propecia, Minoxidil, etc. regrowth occurs in such a small percentage that if we can achieve status quo, we need to accept it and be content. Problems intensify when we want more than the medication can provide.

Best of luck to you!